Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TOOLD4ACNE

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TOOLD4ACNE

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. Where did you get the idea that you had to give up drinking all together while on Accutane? Your derm? This site? I have read it quite a bit on this site, but nowhere in the info that the manufacture provides does it say that you have to obstain from alcohol completely. Yes, accutane can be hard on your liver, hence, the monthly blood tests. But if your tests are fine, and you drink in MODERATION, you should be ok. I have discussed this with my derm and she agrees. I have two to three coc
  2. Honestly, the only thing that I have found that works is the Aquaphor OINTMENT, not the creme. You can buy it in two packs at any drugstore or discount store like Target. You do not have to ask for it from the Pharmacist as it should be stocked on the shelf. I LOVE this stuff! It is the only thing that has kept my lips soft and does not build up or get "goopy". You still have to apply it often and make sure you put some on before you go to bed at night. I also got the lip mask from Mary Ka
  3. My derm told me she wanted me to be clear for 2 months before coming off .....if that helps. I am only on month 3, so I can't give you any long term advice.
  4. I just got back from a week in Mexico. I tanned in the booth....I know, don't say it.....for three weeks prior to going to get a base and layed out everyday while I drank my face off. I was just fine. I would definately recommend to wear a higher sunscreen than you normally would and drink plenty of water (hangovers are partially due to dehyration) and you should be good. Have a great time!!! PS - I saw my Derm today after getting back and I am tan and told her about drinking on my trip.
  5. My daughter started Accutane in Jan of 08. 6 weeks later after a bump up of her dosage at 4 weeks, she developed severe symptoms of high blood sugar and went to the ER and now has the lifelong Type 1 insulin dependent diabetes. There was no indicator of the risk and no family history of type 1. Her beta cells that produce insulin in her pancreas were destroyed. She has said that it was not worth the risk even though she had severe cystic acne. Now she has to control her diabetes everyday. Multip
  6. I DO A LOT OF READING ON THIS SITE, BUT NOT A LOT OF POSTING. THIS TIME I HAD TO SAY SOMETHING. IF YOU DO ANY RESEARCH, SHEEFA IS ALL OVER THIS SITE, SCARING PEOPLE INTO NOT TAKING ACCUTANE. TELLING EVERYONE HOW HORRIBLE HIS SIDE EFFECTS WERE AND STILL ARE! WHAT YOU HAVE TO REMEMBER IS THIS: EVERY DRUG HAS SIDE EFFECTS AND EVERYONE REACTS DIFFERENTLY. BE AWARE OF THIS, AND MAKE YOUR OWN DECISIONS. HAVING SAID THIS, MOST PEOPLE TAKE VIT E AND FISH OIL AS SUPPLEMENTS. THEY HELP KEEP YOUR J
  7. Don't panic....I have been on Accutane for one month and have not really had any results. If anything, it's gotten worse. Not IB worse, but I am still getting the zits. I saw my derm two days ago for a refill and she said that some people don't see results until they are into the second month and "don't panic" were her words. She also upped me from 40mgs to 60mgs. So my advice is to give it some time to work, you have only been on it for two weeks!
  8. moreGano says: "By the way, how might you undermine my credibility? I graduated in the top 1% of my class in medical school, the director of my residency program once commented that I was the smartest resident they ever had, and one of my former bosses told me that I was the smartest doctor he ever met." Before judging your credibility I would have to know what medical school (if you are so smart I am assuming you went to Stanford) you graduated from and the size of your class, afterall, there
  9. Roche is the actual Manufacture name - the drug name would then be Accutane.
  10. I would talk to your derm - but definately go for the facial with the extraction. They are the best and leave your skin so great after!
  11. If he is the only derm that you can see without having to go private, then go back and be assertive. Tell him that you want another option, don't let him to tell you to give up, do some research and then ask for something such as an antibiotic or cream! What have you, if any, tried in the past? There are so many options out there, don't give up - remember, the squeaky wheel gets the oil.
  12. I'm not exactly sure what you mean by the "ugly brown spots", but if you mean either sun spots or age spots, then Retin-A works well. This has to be given to you by your derm and I'm sure that you will have to wait until you are done with Accutane, but I have had great luck with it.
  13. I feel for you!!! As far as cosmetics go. I have had good luck with Benefits Dr. Feelgood Cream. It is put on before foundation and after lotion to block oil. Give it a try. It sure helps reduce the use of the oil blocker sheets (I use toilet paper - which is a lot cheaper).
  14. Thanks for your info....it was very enlightening. I am definitely going to be on the lowest dose possible. It seems anything around or over 80mg starts giving people problems. Also, making sure I have my liver functions tested regularly is very important too. I went off the minocycline I was taking in prep for the possibility of Accutane and boy am I breaking out like crazy! I hope this is going to be worth it cuz I can hardly stand to wake up in the morning and see what new zit I have to de
  15. Nope, that wasn't me.....Oh, and don't worry, I don't get scared off that easy! But I have to say I have not heard of people have issues so much later after taken Accutane. Is that common? OK....your freaking me out a little but can you explain what you mean when you say that you looked "really, really ill" and did it go away? Are you sure it was from the Accutane?
×